Journal article icon

Journal article

COHERENCE LENGTHS IN ELECTRON-PHONON SCATTERING

Publication status:
Published

Actions


Journal:
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY More from this journal
Volume:
18
Issue:
5
Pages:
785-785
Publication date:
1973-01-01
ISSN:
0003-0503
Pubs id:
pubs:5685
UUID:
uuid:6166bfe3-d75b-479b-87e0-caebf7992b3d
Local pid:
pubs:5685
Source identifiers:
5685
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP